# SDR FDEA201206232320

- Difficulty date: June 23, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 79,209 hours, 32,420 cycles
- Engine: Ge CF66D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8062127
- Part serial: WYG11628
- Condition: Malfunctioned
- Location: Engine
- Part time: 78,387 hours, 31,983 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FLEX PWR SET FOR 50 PERCENT, THROTTLES  ADVANCED SMOOTHLY WHEN AUTOFLT SELECTED TO THE APPROPRIATE REDUCED PWR CHEVRON INDICATED SETTINGS ON THEN 1 GUAGE.  THROTTLES CLAMPED NORMALLY PRIOR TO 80KTS.  AFTER 80 KTS THE NR 3 ENGINE BEGAN NOTICEABLY SURGING WITH NR3 N1, N2 AND EGT FLUCTUATING WITH THE NR 3 THROTTLE CLAMPED AND NOT  MOVING.  SOON THEREAFTER THE NR 2 AND NR 1 THROTTLES  BEGAN RETARDING TO COMPENSATE FOR THE N1 OVERSPEED ABOVE THE CHEVRON.  TAKEOFF ABORTED BETWEEN 100 TO 110KTS.  REPLACED NR 3 ENGINE FUEL PUMP PER M/M 73-12-01-2.  ALSO REPLACED MAIN ENGINE CONTROL PER MM 73-20-01-2, BOTH LEAK CHECK GOOD ON WET MOTOR AND IDLE ENGINE RUN, WILL REQUIRE POWER TEST.   COMPLIED WITH MAX POWER ASSURANCE RUN PER JRH  AND ENGINE RUN FORM.  ALL CHECKS WITHIN LIMITS, OK FOR SERVICE.
